Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 980351, 14 pages
http://dx.doi.org/10.1155/2014/980351
Research Article

Improved Delay-Dependent Robust Stability Criteria for a Class of Uncertain Neutral Type Lur’e Systems with Discrete and Distributed Delays

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China
3Key Laboratory for Neuroinformation of Ministry of Education, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 8 October 2013; Revised 28 February 2014; Accepted 21 March 2014; Published 29 April 2014

Academic Editor: Jianping Li

Copyright © 2014 Kaibo Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 828–832, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  2. Y. He, Q.-G. Wang, L. Xie, and C. Lin, “Further improvement of free-weighting matrices technique for systems with time-varying delay,” IEEE Transactions on Automatic Control, vol. 52, no. 2, pp. 293–299, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  3. P. Balasubramaniam, R. Krishnasamy, and R. Rakkiyappan, “Delay-dependent stability of neutral systems with time-varying delays using delay-decomposition approach,” Applied Mathematical Modelling, vol. 36, no. 5, pp. 2253–2261, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. O. Souza, R. M. Palhares, E. M. A. M. Mendes, and L. A. B. Tôrres, “Robust H control for master-slave synchronization of Lur's systems with time-delay feedback control,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 4, pp. 1161–1173, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. F. O. Souza, R. M. Palhares, E. M. A. M. Mendes, and L. A. B. Tôrres, “Further results on master-slave synchronization of general Lur's systems with time-varying delay,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 18, no. 1, pp. 187–202, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Cao, S. Zhong, and Y. Hu, “Delay-dependent condition for absolute stability of Lurie control systems with multiple time delays and nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 497–504, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. Gao, H. Su, X. Ji, and J. Chu, “Stability analysis for a class of neutral systems with mixed delays and sector-bounded nonlinearity,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2350–2360, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Qiu, B. Cui, and Y. Ji, “Delay-dividing approach for absolute stability of Lurie control system with mixed delays,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3110–3120, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. O. Souza, R. M. Palhares, and V. J. S. Leite, “Improved robust H control for neutral systems via discretised Lyapunov-Krasovskii functional,” International Journal of Control, vol. 81, no. 9, pp. 1462–1474, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q.-L. Han, “A new delay-dependent absolute stability criterion for a class of nonlinear neutral systems,” Automatica, vol. 44, no. 1, pp. 272–277, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. H. Park, “Stability criterion for neutral differential systems with mixed multiple time-varying delay arguments,” Mathematics and Computers in Simulation, vol. 59, no. 5, pp. 401–412, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. X.-G. Liu, M. Wu, R. Martin, and M.-L. Tang, “Stability analysis for neutral systems with mixed delays,” Journal of Computational and Applied Mathematics, vol. 202, no. 2, pp. 478–497, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Kuang, Delay Differential Equations With Applications in Population Dynamics, Academic Press, Boston, Mass, USA, 1993.
  14. S. I. Niculescu, Delay Effects on Stability: A Robust Control Approach, Springer, Berlin, Germany, 2001.
  15. J. Cao, S. Zhong, and Y. Hu, “Novel delay-dependent stability conditions for a class of MIMO networked control systems with nonlinear perturbation,” Applied Mathematics and Computation, vol. 197, no. 2, pp. 797–809, 2008. View at Google Scholar
  16. J. K. Hale and S. M. Verduyn Lunel, “Introduction to functional differential equations,” in Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at Google Scholar
  17. J. Cao, S. Zhong, and Y. Hu, “Global stability analysis for a class of neural networks with varying delays and control input,” Applied Mathematics and Computation, vol. 189, no. 2, pp. 1480–1490, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. L. Dugard and E. I. Verriest, Stability and Control of Time-Delay Systems, Springer, London, UK, 1998.
  19. A. I. Lur’e, Some Nonlinear Problem in the Theory of Automatic Control, H. M. Stationary Office, London, UK, 1957.
  20. P. Park, “A revisited Popov criterion for nonlinear Lur'e systems with sector-restrictions,” International Journal of Control, vol. 68, no. 3, pp. 461–469, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. Yin, S.-M. Zhong, and W.-F. Chen, “On delay-dependent robust stability of a class of uncertain mixed neutral and Lur'e dynamical systems with interval time-varying delays,” Journal of the Franklin Institute, vol. 347, no. 9, pp. 1623–1642, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. X. H. Nian, “Delay dependent conditions for absolute stability of Lur's type control systems,” Acta Automatica Sinica, vol. 25, no. 4, pp. 564–566, 1999. View at Google Scholar · View at MathSciNet
  23. B. J. Xu and X. X. Liao, “Criteria for delay-dependent absolute stability of Lurie control systems,” Acta Automatica Sinica, vol. 28, no. 2, pp. 317–320, 2002. View at Google Scholar · View at MathSciNet
  24. D.-Y. Chen and W.-H. Liu, “Delay-dependent robust stability for Lurie control systems with multiple time-delays,” Control Theory and Applications, vol. 22, no. 3, pp. 499–502, 2005. View at Google Scholar · View at Scopus
  25. J. Gao, H. Su, X. Ji, and J. Chu, “Stability analysis for a class of neutral systems with mixed delays and sector-bounded nonlinearity,” Nonlinear Analysis: Real World Applications, vol. 9, no. 5, pp. 2350–2360, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. T. Li, A. Song, S. Fei, and T. Wang, “Global synchronization in arrays of coupled Lurie systems with both time-delay and hybrid coupling,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 1, pp. 10–20, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Cao and S. Zhong, “New delay-dependent condition for absolute stability of Lurie control systems with multiple time-delays and nonlinearities,” Applied Mathematics and Computation, vol. 194, no. 1, pp. 250–258, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Tian, S. Zhong, and L. Xiong, “Delay-dependent absolute stability of Lurie control systems with multiple time-delays,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 379–384, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. Y. Wang, X. Zhang, and Y. He, “Improved delay-dependent robust stability criteria for a class of uncertain mixed neutral and Lur'e dynamical systems with interval time-varying delays and sector-bounded nonlinearity,” Nonlinear Analysis: Real World Applications, vol. 13, no. 5, pp. 2188–2194, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. L. Xiong, S. Zhong, and J. Tian, “Novel robust stability criteria of uncertain neutral systems with discrete and distributed delays,” Chaos, Solitons & Fractals, vol. 40, no. 2, pp. 771–777, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. B. Zhang, S. Zhou, and S. Xu, “Delay-dependent H controller design for linear neutral systems with discrete and distributed delays,” International Journal of Systems Science, vol. 38, no. 8, pp. 611–621, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. X.-G. Li and X.-J. Zhu, “Stability analysis of neutral systems with distributed delays,” Automatica, vol. 44, no. 8, pp. 2197–2201, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. J. Sun, J. Chen, G. P. Liu, and D. Rees, “On robust stability of uncertain neutral systems with discrete and distributed delays,” in Proceedings of the American Control Conference (ACC '09), pp. 5469–5473, St. Louis, Mo, USA, June 2009. View at Publisher · View at Google Scholar · View at Scopus
  34. H. Chen, Y. Zhang, and Y. Zhao, “Stability analysis for uncertain neutral systems with discrete and distributed delays,” Applied Mathematics and Computation, vol. 218, no. 23, pp. 11351–11361, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. K. Gu, “An integral inequaility in the stability problem of time-delay systems,” in Proceedings of the 39th IEEE Conference on Decision and Control (CDC '00), pp. 2085–2810, Sydney, Austrlia, 2000.
  36. H. Shao, “Improved delay-dependent globally asymptotic stability criteria for neural networks with a constant delay,” IEEE Transactions on Circuits and Systems II, vol. 55, no. 10, pp. 1071–1075, 2008. View at Publisher · View at Google Scholar · View at Scopus
  37. P. Gahinet, A. Nemirovskii, A. J. Labub, and M. Chilall, LMI Control Toolbox, MathWorks, Natick, Mass, USA, 1995.
  38. H. Y. Li, X. J. Jing, and H. R. Karimi, “Output-feedback-based H control for vehicle suspension systems with control delay,” IEEE Transactions on Industrial Electronics, vol. 61, no. 1, pp. 436–446, 2014. View at Google Scholar
  39. H. Li, H. Gao, and P. Shi, “New passivity analysis for neural networks with discrete and distributed delays,” IEEE Transactions on Neural Networks, vol. 21, no. 11, pp. 1842–1847, 2010. View at Publisher · View at Google Scholar · View at Scopus
  40. H. Gao, T. Chen, and J. Lam, “A new delay system approach to network-based control,” Automatica, vol. 44, no. 1, pp. 39–52, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  41. H. Gao and T. Chen, “H estimation for uncertain systems with limited communication capacity,” IEEE Transactions on Automatic Control, vol. 52, no. 11, pp. 2070–2084, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  42. H. Li, H. Liu, H. Gao, and P. Shi, “Reliable fuzzy control for active suspension systems with actuator delay and fault,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 2, pp. 342–357, 2012. View at Publisher · View at Google Scholar · View at Scopus